Abnormal Heart Rate

Abnormal heart rate is when the heartbeats are slow, fast, or irregular. These irregularities in the heartbeats are called arrhythmia. Most heart arrhythmias are harmless, but in some cases, it can be due to structural or functional defects in the heart.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Do I need a pacemaker for inappropriate sinus tachycardia?

Query: Hi doctor, I had been diagnosed with inappropriate sinus tachycardia nearly two years back. I have dizziness, chest pain, shortness of breath, not able to exercise, and anxiety. I am currently managing my symptoms with Ivabradine 5 mg, once a day, but the quality of life is very poor due to which ...  Read Full »


Dr. Sagar Ramesh Makode

Answer: Hello, Welcome to icliniq.com. Firstly, do not get depressed, this is not a life-threatening condition, and may resolve with time. The symptoms may be troublesome for some time. How much are your resting and maximum heart rate? You should get yourself evaluated by a psychiatrist for anxiety and...  Read Full »

Do occasional fainting, palpitations, and increased heartbeat indicate PSVT?

Query: Hi doctor, My smartwatch has been giving me these notifications for about a month now, and each day my resting BPM has gone up to 157 to 162, and my smartwatch keeps giving me high heart rate notifications in which my heart rate has been as high as 202. Occasionally I feel faint and have had palpit...  Read Full »


Dr. Utkarsh Sharma

Answer: Hello, Welcome to icliniq.com. I understand your concern and will definitely help you regarding it. You might be suffering from what is called PSVT (paroxysmal supraventricular tachycardia). PSVT is more common in younger women and does not seem to be related to long-term health issues. Heart rate...  Read Full »

After taking the first dose of Sinopharm, I got heart racing with lightheadedness. Why?

Query: Hi doctor, I am a 52-year-old female. I do not have any health issues. Initially, I took the first dose of Sinopharm. I got severe diarrhea and stomach cramps. I was given Metronidazole. My intestinal issues got cleared up. But when I waked up in the night, I had an average heart racing two times...  Read Full »


Dr. Zubayeralam

Answer: Hi, Welcome to icliniq.com. Thank you for the query. I can understand your concern. According to your statement, you are suffering from heart racing, trembling, lightheadedness and dizziness after getting the first dose of Covid vaccine called Sinopharm. Like other medications, this Covid vaccine ...  Read Full »

Why do I have burps, heartburn, chest pain, and fast heartbeats?

Query: Hi doctor,I am 22 years old. My height is 161 cm, and my weight is 50 kg. I suffer from heartburn, burps, chest pain, panic attacks, sudden unease in breathing, fast heartbeats, and uncomfortable feelings for three years. At present, I am not under any medication, but I have taken Rabeprazole and Di...  Read Full »


Dr. Acha Varun Babu

Answer: Hi, Welcome to icliniq.com. Based on your history, I suggest you undergo few investigations to rule out gastric, cardiac, and pulmonary causes for your symptoms like heartburn, uneasy breathing, etc. May I know what your job is and the kind of work you do? How are your bowel habits? ...  Read Full »

Please help me to know the reason for having cardiac episodes of accelerated heart beat.

Query: Hi doctor, I am a 55-year-old woman without any known medical conditions. Recently, I started experiencing cardiac episodes with faster heartbeats. I consulted a cardiologist and did some blood tests. I have attached it for your thorough analysis and review. After doing a 12 channel ECG and echoc...  Read Full »


Dr. Sagar Ramesh Makode

Answer: Hi, Welcome to icliniq.com. I have gone through your reports (attachment removed to protect patient identity). You are having supraventricular tachycardia and atrial fibrillation. As your heart rate remains high, it is difficult to differentiate between these two. Their management remains the ...  Read Full »

What are the signs of a healthy heart?

Query: Hi doctor,I had lifted boxes up a ladder into a shelf, and after 15 to 20 minutes, my heart rate went up to 120. I stopped and sat down, then it dropped between 102 to 105, so I started to panic. I went to drink water and walk around, and it stayed above 100 for 36 minutes. It would drop to 98 for a...  Read Full »


Dr. Muhammad Zohaib Siddiq

Answer: Hi, Welcome to icliniq.com. Thanks for the query. If you do not have a previous cardiac issue and your tests are normal, then chances are in favor of a panic attack. Another cause is deconditioning of the heart due to a less active lifestyle. Regular exercise will condition the heart, and this r...  Read Full »

Why do I have sodium blockade in heart after taking Amitriptyline and Diflucan?

Query: Hi doctor, I am concerned about the sodium blockade in my heart after using Amitriptyline and Diflucan. I am experiencing tachycardia, bradycardia, and shortness of breath. My heart rate is elevated upon standing. It increases up to 135 beats per minute. It settles down on sitting. At midnight, I w...  Read Full »


Dr. Ahmad Mustafa

Answer: Hi, Welcome to icliniq.com. Changes in the heart rate can occur due to a physiological cause. But to be more authentic to know whether it is physiological or pathological, it is necessary to do some investigations. Serum electrolyte, ECG (electrocardiogram), 24-hour Holter monitoring, renal functi...  Read Full »

Please examine the ECG reports and provide a treatment plan.

Query: I was suffering from High bp since 8 yrs. My father is having HCM. in my ecg reports also shows some T inversions . Previously I was adviced to use S-Amlosafe AT 2.5/50. Last month I visited cardiologist he said my Heart beat is low having 55bpm. He changed drug dis time to Eritel AM. From that time...  Read Full »


Dr. Prathish Kumar

Answer: Hi Welcome to iCliniq I have gone through your description. T inversions in ECG can be bacause of BP itself but it occurs only in the lateral leads. I have seen your ECGs also but it is dated 3years. And I have doubt in your ECG that it is not taken correctly as the waves in aVR is usually downwar...  Read Full »

Do palpitation and increased heart rate indicate an underlying pathology?

Query: Hi doctor, My heart rate gets abnormal after different intervals. Yesterday my BP was 80/140. I get palpitation and feel uneasy while I am angry or during a sudden emotional rush. I have been feeling this problem for the past one year. I am taking Telmikind (20 mg), and Nebicard (2.5 mg). And I too...  Read Full »


Dr. Isaac Gana

Answer: Hello, Welcome to icliniq.com. Thanks for your query. Sorry to hear about your health issues. Please be positive, and you will be fine. You were experiencing palpitations. These showcases as a rapid heartbeat or a racing heart. Often palpitations are not caused by underlying heart diseases. The r...  Read Full »

Why do I have a high heart rate after food, and get angry about small issues?

Query: Hi doctor, I have a high heart rate after food, and I get very angry about small issues. I had anxiety and depression for about five years. So I took herbals and vitamin supplements. Previously, I used to take Alprazolam and Mirtazapine.  Read Full »


Dr. Sibananda Mishra

Answer: Hi, Welcome to icliniq.com. First of all, you need to consult a heart specialist for an elevated heart rate. I think that you have high BP also. Further, it would be best to do some physical exercises and meditation for your health in the morning and evening regularly. Your weight is a little bit ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.